# SDR CALA2023032700887

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767
- Aircraft serial: 29454
- Aircraft time: 84,647 hours, 11,968 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Seat 1a Ceiling
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1A CEILING EMERGENCY LIGHT INOP, REFER TO N0109 REPLACED SEAT 1A CEILING EMERGENCY LIGHT BULB, THE TEST RESULT I S NORMAL AS PER AMM 33-51-05 R138, WORK ACCOMPLISHED BY V913662
